Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On the quenching rate estimate

Author: Jong-Shenq Guo
Journal: Quart. Appl. Math. 49 (1991), 747-752
MSC: Primary 35K60; Secondary 35B50
DOI: https://doi.org/10.1090/qam/1134750
MathSciNet review: MR1134750
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35K60, 35B50

Retrieve articles in all journals with MSC: 35K60, 35B50

Additional Information

DOI: https://doi.org/10.1090/qam/1134750
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society